# SDR ASAA2021120636832

- Difficulty date: December 6, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 52,031 hours, 15,430 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONT CAB , CANCELS ON RECALL. GROUNDED - YES. PACK/ZONE TEMPERATURE CONTROLLER BITE PER B737-800 FIM 21-62 TASK 801 SHOWED FLIGHT DECK TEMP CONTROL VALVE FAULT BUT VERIFY TEST DID NOT CONFIRM FAULT. CLEANED FLIGHT DECK TEMP SENSOR AND FILTER AND PERFORMED CABIN TEMP CONTROL AND INDICATION OPERATIONAL TEST PER B737-800 AMM 21-61-00-700-807-002 - ALL TESTS PASS.
